MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. CADD Medication Cassette Reservoir; Set, administration, intravascular

ICU Medical Healthcare Manufacturing S.A. de C.V. CADD Medication Cassette Reservoir; Set, administration, intravascular
Catalog Number 21-7301-24
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during production of the 50 ml grey cadd cassettes, a particle was identified during 100% visual inspection.These cassettes were used by integradose for the delivery of fentanyl citrate.Staff described the particles as follows: one particle was fiber-like and broke into pieces upon agitation, while the others were small, brownish, oblong particles.There was no patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.

Brand Name
CADD Medication Cassette Reservoir
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
industrial int'l tijuana
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50803542
Report Number9617604-2026-00787
Device Sequence Number13405722
Product Code FPA
UDI-Device Identifier10610586027215
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-7301-24
Device Lot Number6108560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Fentanyl Citrate
Patient SexUnknown